FREE* standard delivery with Health & Beautycard
*no minimum spend

Date of birth: We need to confirm your date of birth in order to add this product to your basket.

Alexanders Cold Relief Powder Lemon 5s

Alexanders Cold Relief Powder Lemon 5s

Code: 352350


13.80p each

Beautycard Points: 0 points


Share this product

Product Information

Alexanders Cold Relief Powder Lemon 5s

Alexander's Hot Lemon Cold Relief Powders give effective relief from the symptoms of cold and flu.




Effective cold and flu relief.

Warnings or Restrictions

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.Talk to a doctor at once if you take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Do not use: If you are allergic to paracetamol or any of the other ingredients. Take care: Check with a doctor or pharmacist before using the product if you suffer from kidney or liver disease (including alcoholic liver disease). Using other medicines: Colestyramine (lowers cholesterol) may reduce absorption of paracetamol. Metoclopramide and domperidone (used to relieve sickness) may increase the absorption of paracetamol. Prolonged regular daily use of paracetamol may increase the effects of blood thinning drugs (e.g. Warfarin), with increased risks of bleeding. Occasional doses have no significant effect. Each sachet contains 2.7g of sucrose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. This should be taken into account in patients with diabetes mellitus. Each sachet contains 140mg of sodium. This should be taken into consideration by patients on a controlled sodium diet.

Product Specification


Active Ingredient: Each sachet contains: Paracetamol 650mg. Also contains: Ascorbic Acid, E300, Sucrose, Sodium Citrate E331, Citric Acid E330, Tartaric Acid E334, Sodium Cyclamate E952, Spray Dried Lemon Juice, Lemon Aroma, Starch E1442, Turmeric Extract Powder E100.


Size (5) Unit (EA) Height (9.3) Width (8.4) Depth (2.4)


Carton - Card widely recycled.

How to Use

Product Uses

Powder for oral solution. Adults, the elderly and children over 12 years: Empty the contents of one sachet into a tumbler and fill with hot water. Stir until dissolved. The above dose may be taken every 4 hours up to a maximum of 4 sachets in any 24 hour period. If symptoms persist, consult your doctor. Do not give to children under 12 years. Do not exceed the stated dose.

Tips & Advice

Side effects are rare. Very rare cases of serious skin reactions have been reported. Blood disorders including unusual bruising or bleeding, frequent sore throats, fever or mouth ulcers. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed on this carton. You can also report side effects directly via the Yellow Card Scheme at: By reporting side effects you can help provide more information on the safety of this medicine.